# SDR 06FDEA0999

- Difficulty date: March 11, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION 475 LBL 27.  FORWARD CABIN COMPARTMENT SEAT TRACK STATION 467 TO STATION 525 LBL 27.  REPAIRED AS PER SRM 53-70-00 FIGURE I VOLUME I.  FLOOR PANEL 221FF REMOVED AND REINSTALLED AS PER AMM 53-21-04-4.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
